# SDR AALA2009021100064

- Difficulty date: January 23, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 50,891 hours, 32,355 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF CABIN FLOORBEAM UNDER RIGHT AFT LAVATORY PAN STATION 1338.  INSTALLED REPAIR ANGLE PER SRM 53-05.
